# SDR AALA20100607TUL03

- Difficulty date: June 7, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LEADING SLAT CRACKED.  LOCATION THE SECOND BRACKET INBOARD FROM OUTERMOST BRACKET.  CRACK IS IN THE RADIUS AREA OF OUTBOARD LUG SECOND BRACKET (MARKED).  REMOVED 2ND FROM OUTBOARD ATTACH FITTING.  LOCATED, DRILLED AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
